Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 198745, 5 pages
http://dx.doi.org/10.1155/2014/198745
Research Article

Total Positivity of the Cubic Trigonometric Bézier Basis

School of Mathematics and Statistics, Central South University, Changsha 410083, China

Received 12 September 2013; Revised 9 February 2014; Accepted 12 February 2014; Published 17 March 2014

Academic Editor: Nicola Mastronardi

Copyright © 2014 Xuli Han and Yuanpeng Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.